Alert archive / Kansas / Red Flag Warnings in 2014

Red Flag Warning 12, NWS Dodge City, KS

April 25, 201418 counties in Kansas

NWS Dodge City, KS issued this red flag warning at Apr 25, 2014, 3:34 PM CDT for 18 counties in Kansas. It took effect at Apr 26, 2014, 12:00 PM CDT. It was in force for 8 hr. 2 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Apr 25, 2014, 3:34 PM CDT (20:34 UTC)
In effect from
Apr 26, 2014, 12:00 PM CDT
Expired
Apr 26, 2014, 8:00 PM CDT
In force
8 hr
Issued by
NWS Dodge City, KS

Counties Clark County, KS, Finney County, KS, Ford County, KS, Grant County, KS, Gray County, KS, Hamilton County, KS, Haskell County, KS, Hodgeman County, KS, Kearny County, KS, Lane County, KS, Meade County, KS, Morton County, KS, Ness County, KS, Scott County, KS, Seward County, KS, Stanton County, KS, Stevens County, KS, Trego County, KS

The radar

The Dodge City radar (KDDC), 68 km from the middle of the area, began a volume at 20:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 26, 4:30 PM CDTNON-TSTM WND GST 513 W Scott City, KSMESONET STATION 3 W SCOTT CITY /DW2728/
Apr 26, 5:40 PM CDTNON-TSTM WND GST 561 Ene Garden City, KSMESONET STATION 1 ENE GARDEN CITY /KS010/

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 8.6 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2014-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2014-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 174 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2762 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
174 m²/s²
0-3 km storm-relative helicity
427 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

410 
WWUS83 KDDC 252034
RFWDDC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE DODGE CITY KS
334 PM CDT FRI APR 25 2014

...CRITICAL FIRE WEATHER CONDITIONS EXPECTED SATURDAY AFTERNOON
AND EVENING...

.THE COMBINATION OF ABOVE NORMAL TEMPERATURES... LOW RELATIVE
HUMIDITIES AND STRONG WINDS WILL RESULT IN CRITICAL FIRE WEATHER
CONDITIONS SATURDAY AFTERNOON AND EARLY EVENING.

KSZ043-044-061>063-074>077-084>087-261000-
/O.UPG.KDDC.FW.A.0010.140426T1700Z-140427T0100Z/
/O.NEW.KDDC.FW.W.0012.140426T1700Z-140427T0100Z/
SCOTT-LANE-HAMILTON-KEARNY-FINNEY-STANTON-GRANT-HASKELL-GRAY-
MORTON-STEVENS-SEWARD-MEADE-
334 PM CDT FRI APR 25 2014 /234 PM MDT FRI APR 25 2014/

...RED FLAG WARNING IN EFFECT FROM NOON CDT /11 AM MDT/ TO 8 PM
CDT /7 PM MDT/ SATURDAY FOR LOW RELATIVE HUMIDITY AND STRONG WINDS 
FOR WESTERN KANSAS...

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A RED FLAG
WARNING FOR LOW RELATIVE HUMIDITY AND STRONG WINDS...WHICH IS IN
EFFECT FROM NOON CDT /11 AM MDT/ TO 8 PM CDT /7 PM MDT/ SATURDAY.
THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT.

* AFFECTED AREA...FIRE WEATHER ZONE 043 SCOTT...FIRE WEATHER 
  ZONE 044 LANE...FIRE WEATHER ZONE 061 HAMILTON...FIRE WEATHER 
  ZONE 062 KEARNY...FIRE WEATHER ZONE 063 FINNEY...FIRE WEATHER 
  ZONE 074 STANTON...FIRE WEATHER ZONE 075 GRANT...FIRE WEATHER 
  ZONE 076 HASKELL...FIRE WEATHER ZONE 077 GRAY...FIRE WEATHER 
  ZONE 084 MORTON...FIRE WEATHER ZONE 085 STEVENS...FIRE WEATHER 
  ZONE 086 SEWARD AND FIRE WEATHER ZONE 087 MEADE.

* WINDS...SOUTH 20 TO 30 MPH WITH GUSTS UP TO 45 MPH.

* TIMING...FROM NOON THROUGH 8 PM CDT SATURDAY.

* RELATIVE HUMIDITY...AS LOW AS 8 PERCENT.

* TEMPERATURES...IN THE UPPER 80S TO AROUND 90.

* IMPACTS...ANY OUTDOOR FIRE COULD EASILY SPREAD AND GET OUT OF 
  CONTROL QUICKLY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

BURGERT
3 follow-up statements
212 
WWUS83 KDDC 260620
RFWDDC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE DODGE CITY KS
120 AM CDT SAT APR 26 2014

...CRITICAL FIRE WEATHER CONDITIONS EXPECTED THIS AFTERNOON
AND EVENING...

.ABOVE NORMAL TEMPERATURES IN THE UPPER 80S TO LOWER 90S ALONG
WITH VERY DRY AIR BEHIND A STRONG DRYLINE...WILL PRODUCE VERY LOW
HUMIDITY LEVELS TODAY FOR MOST OF WESTERN KANSAS. THIS WILL COMBINE
WITH STRONG SOUTH TO SOUTHWEST WINDS TO RESULT IN CRITICAL FIRE
WEATHER CONDITIONS THIS AFTERNOON AND EARLY EVENING.

KSZ030-045-064-078-088-261700-
/O.EXA.KDDC.FW.W.0012.140426T1700Z-140427T0100Z/
TREGO-NESS-HODGEMAN-FORD-CLARK-
120 AM CDT SAT APR 26 2014

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS
EVENING FOR LOW RELATIVE HUMIDITY AND STRONG WINDS FOR WESTERN KANSAS...

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A RED FLAG
WARNING FOR LOW RELATIVE HUMIDITY AND STRONG WINDS...WHICH IS IN
EFFECT FROM NOON TODAY TO 8 PM CDT THIS EVENING.

* AFFECTED AREA...FIRE WEATHER ZONE 030 TREGO...FIRE WEATHER 
  ZONE 045 NESS...FIRE WEATHER ZONE 064 HODGEMAN...FIRE WEATHER 
  ZONE 078 FORD AND FIRE WEATHER ZONE 088 CLARK.

* WINDS...SOUTH 25 TO 35 MPH WITH GUSTS UP TO 50 MPH.

* TIMING...FROM NOON THROUGH 8 PM CDT SATURDAY.

* RELATIVE HUMIDITY...AS LOW AS 12 PERCENT.

* TEMPERATURES...IN THE MID 80S.

* IMPACTS...ANY OUTDOOR FIRE COULD EASILY SPREAD AND GET OUT OF 
  CONTROL QUICKLY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

KSZ043-044-061>063-074>077-084>087-261700-
/O.CON.KDDC.FW.W.0012.140426T1700Z-140427T0100Z/
SCOTT-LANE-HAMILTON-KEARNY-FINNEY-STANTON-GRANT-HASKELL-GRAY-
MORTON-STEVENS-SEWARD-MEADE-
120 AM CDT SAT APR 26 2014 /1220 AM MDT SAT APR 26 2014/

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON CDT /11 AM MDT/
TODAY TO 8 PM CDT /7 PM MDT/ THIS EVENING FOR LOW RELATIVE
HUMIDITY AND STRONG WINDS FOR WESTERN KANSAS...

* AFFECTED AREA...FIRE WEATHER ZONE 043 SCOTT...FIRE WEATHER 
  ZONE 044 LANE...FIRE WEATHER ZONE 061 HAMILTON...FIRE WEATHER 
  ZONE 062 KEARNY...FIRE WEATHER ZONE 063 FINNEY...FIRE WEATHER 
  ZONE 074 STANTON...FIRE WEATHER ZONE 075 GRANT...FIRE WEATHER 
  ZONE 076 HASKELL...FIRE WEATHER ZONE 077 GRAY...FIRE WEATHER 
  ZONE 084 MORTON...FIRE WEATHER ZONE 085 STEVENS...FIRE WEATHER 
  ZONE 086 SEWARD AND FIRE WEATHER ZONE 087 MEADE.

* WINDS...SOUTH 25 TO 35 MPH WITH GUSTS UP TO 50 MPH.

* TIMING...FROM NOON THROUGH 8 PM CDT SATURDAY.

* RELATIVE HUMIDITY...AS LOW AS 8 PERCENT.

* TEMPERATURES...IN THE MID 80S.

* IMPACTS...ANY OUTDOOR FIRE COULD EASILY SPREAD AND GET OUT OF 
  CONTROL QUICKLY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

AWJ
275 
WWUS83 KDDC 261600
RFWDDC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE DODGE CITY KS
1100 AM CDT SAT APR 26 2014

...CRITICAL FIRE WEATHER CONDITIONS EXPECTED THIS AFTERNOON AND
EVENING...

.ABOVE NORMAL TEMPERATURES IN THE UPPER 80S TO LOWER 90S ALONG
WITH VERY DRY AIR BEHIND A STRONG DRYLINE...WILL PRODUCE VERY LOW
HUMIDITY LEVELS TODAY FOR MOST OF WESTERN KANSAS. THIS WILL
COMBINE WITH STRONG SOUTH TO SOUTHWEST WINDS TO RESULT IN
CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON AND EARLY
EVENING.

KSZ030-043>045-061>064-074>078-084>088-270100-
/O.CON.KDDC.FW.W.0012.140426T1700Z-140427T0100Z/
TREGO-SCOTT-LANE-NESS-HAMILTON-KEARNY-FINNEY-HODGEMAN-STANTON-
GRANT-HASKELL-GRAY-FORD-MORTON-STEVENS-SEWARD-MEADE-CLARK-
1100 AM CDT SAT APR 26 2014 /1000 AM MDT SAT APR 26 2014/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT /7 PM MDT/
THIS EVENING FOR LOW RELATIVE HUMIDITY AND STRONG WINDS FOR
WESTERN KANSAS...

* AFFECTED AREA...FIRE WEATHER ZONE 030 TREGO...FIRE WEATHER 
  ZONE 043 SCOTT...FIRE WEATHER ZONE 044 LANE...FIRE WEATHER 
  ZONE 045 NESS...FIRE WEATHER ZONE 061 HAMILTON...FIRE WEATHER 
  ZONE 062 KEARNY...FIRE WEATHER ZONE 063 FINNEY...FIRE WEATHER 
  ZONE 064 HODGEMAN...FIRE WEATHER ZONE 074 STANTON...FIRE 
  WEATHER ZONE 075 GRANT...FIRE WEATHER ZONE 076 HASKELL...FIRE 
  WEATHER ZONE 077 GRAY...FIRE WEATHER ZONE 078 FORD...FIRE 
  WEATHER ZONE 084 MORTON...FIRE WEATHER ZONE 085 STEVENS...FIRE 
  WEATHER ZONE 086 SEWARD...FIRE WEATHER ZONE 087 MEADE AND FIRE 
  WEATHER ZONE 088 CLARK.

* WINDS...SOUTH 25 TO 35 MPH WITH GUSTS UP TO 50 MPH.

* TIMING...FROM NOON THROUGH 8 PM CDT SATURDAY.

* RELATIVE HUMIDITY...AS LOW AS 8 PERCENT.

* TEMPERATURES...IN THE MID 80S.

* IMPACTS...ANY OUTDOOR FIRE COULD EASILY SPREAD AND GET OUT OF 
  CONTROL QUICKLY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

33
774 
WWUS83 KDDC 270052
RFWDDC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE DODGE CITY KS
752 PM CDT SAT APR 26 2014

KSZ030-043>045-061>064-074>078-084>088-270200-
/O.EXP.KDDC.FW.W.0012.000000T0000Z-140427T0100Z/
TREGO-SCOTT-LANE-NESS-HAMILTON-KEARNY-FINNEY-HODGEMAN-STANTON-
GRANT-HASKELL-GRAY-FORD-MORTON-STEVENS-SEWARD-MEADE-CLARK-
752 PM CDT SAT APR 26 2014 /652 PM MDT SAT APR 26 2014/

...RED FLAG WARNING WILL EXPIRE AT 8 PM CDT /7 PM MDT/ THIS
EVENING FOR LOW RELATIVE HUMIDITIES AND STRONG WINDS FOR SOUTHWEST
KANSAS...

RELATIVE HUMIDITIES WILL CONTINUE TO RECOVER OVER THE NEXT HOUR AND
CRITICAL FIRE WEATHER CONDITIONS WILL BE UNLIKELY.

$$

SUGDEN

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this red flag warning went out at Apr 25, 2:06 PM CDT, 1 hour 28 minutes earlier.

Area forecast discussion, Apr 25, 2:06 PM CDT, 1 hour 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
206 PM CDT Fri Apr 25 2014

...Updated short term and fire weather discussion...

.SHORT TERM...(This evening through Saturday)
ISSUED AT 204 PM CDT FRI APR 25 2014

Westerly downslope flow will continue overnight as an upper level
ridge axis, which was located just est of the Rockies at 12z,
moves east across the Plains and a deepening upper level
trough/low moves south/southeast across California. An elevated
mixed layer will cross southwest Kansas overnight with 700mb
temperatures warming to around +10C between 06z and 12z.
Increasing winds overnight across southwest Kansas along with
warming in the 875mb to 800mb layer will be keeping temperatures
from falling as much as what the latest model guidance suggests.
Previous forecast which had lows 3-6F warmer than guidance still
looks on track.

On Saturday gusty south winds will increase during the day as an
area of low pressure deepens across eastern Colorado and stronger
winds aloft mix down to the surface. Mean mixed layer winds from
the GFS and NAM are forecast to range from 30 to 35 knots which
suggest marginal wind advisory criteria, especially across western
Kansas where the mixing depth will be deeper. A dryline by late
day is forecast to be located near highway 183 with afternoon
dewpoints west of this dryline falling back into the low 20s to
near 30. Based on these low dewpoints, gusty southwest winds, and
highs climbing into the upper 80s to around 90 degrees will go
ahead an upgrade the fire weather watch to a Red Flag Warning.

Scattered late day convection still appears likely across south
central and portions of north central Kansas along east the
dryline. 0-6km shear late day from the NAM and GFS ranges from 30
to 40kts with CAPE values range from 1500 to near 3000 j/kg which
supports supercell development. Surface dewpoints forecast by 00z
Sunday to be in the upper 50s to near 60 in south central Kansas
and 0-3km shear ranges from 30 to 40kts at 00z Sunday. Main
hazards at this time still appears to be large hail and strong
winds early but an isolated tornado is still not completely out of
the question towards evening as low level shear improves.

.LONG TERM...(Saturday night through Friday)
ISSUED AT 143 PM CDT FRI APR 25 2014

Medium range models indicate a strong upper level trough of low
pressure pushing eastward out of the Four Corners Region into the
southern Rockies Saturday night then becoming more negatively tilted
as it begins to lift northeast across the Western High Plains early
Sunday. This system will be the focus for thunderstorms across
central and possibly portions of western Kansas Saturday evening
through early Sunday morning. As the upper level trough
approaches, surface low pressure will develop across northeastern
Colorado Saturday evening and strengthen as it begins to lift
northeast into western Nebraska Sunday as the upper level trough
dislodges it. Meanwhile, an already developed dryline across
southwest Kansas will sharpen as it begins to shift eastward in
conjunction with the surface low. Although capping will initially
inhibit convection, thunderstorms will likely develop ahead of the
dryline as the cap weakens and upper level dynamics become more
favorable. Increasing instability with CAPE values in excess of
2500 to 3000 J/KG along with steep lapse rates will set the stage
for strong to potentially severe thunderstorm development across
central and south central Kansas based on NAM/GFS model soundings.
Dependent on the location of the dryline, a few storms may be
possible in extreme eastern portions of southwest Kansas.
Additionally, vertical shear profiles are expected to become more
favorable as the evening progresses making the potential for
tornadoes a decent possibility.

Precip chances shift northeast late Sunday and Monday as the upper
level trough lifts northeastward into the Upper Midwest, effectively
dryslotting southwest Kansas. Precip chances may briefly return
Tuesday as an H7 baroclinic zone sets up on the back side of the
larger scale upper low as it shifts slowly to the east into the
Upper Midwest. Light rain will be possible across central and
portions of southwest Kansas through Tuesday night. Drier
conditions are then expected through the end of the week as weak
ridging aloft begins to develop and move eastward across the
Intermountain West.

Cooler, but still rather mild temperatures, are expected Sunday as
a trough axis attendant to the surface low lifting northeast into
Nebraska, shifts slowly eastward across western Kansas. A
southwesterly flow early Saturday morning is expected to become
more westerly throughout the day helping to keep high temperatures
from dropping too much from the day previous as colder air aloft
begins to advect southward into western Kansas. The GFS/ECMWF show
H85 temperatures in the mid to upper teens(C) across central and
southwest Kansas with the warmer air to our southeast. Along with
some downslope contribution, look for highs well up into the 60s(F)
across west central Kansas to the 70s(F) in south central Kansas.
Even cooler temperatures are likely Monday as a cold front moves
through western Kansas late in the day. Widespread 60s(F) are
expected Monday with near 70F still possible in south central
Kansas. Below normal temperatures are then likely through at
least Wednesday as cold air advection sets up across western
Kansas within a prevailing north to northwesterly flow at all
levels.

&&

.AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon)
ISSUED AT 1206 PM CDT FRI APR 25 2014

VFR conditions are expected through early Saturday based on 12z
NAM bufr soundings. A tight surface pressure gradient will be in
place across western Kansas through early Saturday morning which
will keep the southerly winds at the 15 to near 20knots range through
early Saturday morning.

&&

.FIRE WEATHER...
ISSUED AT 204 PM CDT FRI APR 25 2014

Unseasonably warm temperatures along with gusty southwest winds
at 20 to 30 mph can be expected across western Kansas on Saturday.
Dewpoints will fall back into the 20s behind a dryline which
currently is forecast to be located near highway 183 late day.
These conditions will produce favorable conditions of any outdoor
burning to easily spread and get out of control. As a result a red
flag warning is in effect Saturday afternoon and Saturday evening
west of a Dighton to Cimarron to Meade line. Any outdoor burning
is not recommended.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  55  89  57  73 /   0  10  10  10
GCK  51  89  55  70 /   0   0   0  10
EHA  52  89  48  68 /   0   0  10  10
LBL  53  90  53  73 /   0   0   0  10
HYS  54  89  58  72 /   0  20  20  20
P28  59  90  62  77 /   0  20  50  20

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING from Noon CDT /11 AM MDT/ to 8 PM CDT /7 PM
MDT/ Saturday FOR KSZ043-044-061>063-074>077-084>087.

&&

SHORT TERM...Burgert
LONG TERM...JJohnson
AVIATION...Burgert
FIRE WEATHER...Burgert
Hazardous weather outlook, Apr 25, 2:19 PM CDT, 1 hour 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
219 PM CDT FRI APR 25 2014

KSZ030-031-043>046-061>066-074>081-084>090-261000-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
219 PM CDT FRI APR 25 2014 /119 PM MDT FRI APR 25 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ELEVATED FIRE WEATHER CONDITIONS CAN BE EXPECTED THROUGH EARLY
EVENING FOR LOCATIONS GENERALLY ALONG AND SOUTH OF HIGHWAY 56.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A CHANCE FOR THUNDERSTORMS WILL EXIST LATE SATURDAY AFTERNOON TO
EVENING FOR LOCATIONS ALONG AND EAST OF HIGHWAY 183. CONDITIONS
LOOK FAVORABLE FOR SOME OF THESE STORMS TO BECOME SEVERE WITH HAIL
UP TO BASEBALL SIZE AND DAMAGING WINDS UP TO 70 MPH POSSIBLE ALONG
WITH AN ISOLATED THREAT FOR A TORNADO.

A RED FLAG WARNING IS IN EFFECT FOR LOCATIONS WEST OF A DIGHTON TO
CIMARRON TO MEADE LINE SATURDAY AFTERNOON TO EARLY EVENING. PLEASE
SEE THE LATEST FIRE WEATHER MESSAGE FOR ADDITIONAL DETAILS ON THIS
FIRE WEATHER WATCH.

AN ADDITIONAL CHANCE FOR THUNDERSTORMS WILL EXIST ON SUNDAY
ALTHOUGH STRONG TO SEVERE THUNDERSTORMS ARE NOT LIKELY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

BURGERT

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 2:15 AM CDTFire Weather WatchDDCFinney, Grant, Gray, Hamilton, Haskell, Kearny and 7 more13 hr

Nearby

Red Flag Warnings in Kansas, 2014Every red flag warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.